×

zbMATH — the first resource for mathematics

On intrinsic ergodicity of piecewise monotonic transformations with positive entropy. II. (English) Zbl 0456.28006

MSC:
28D10 One-parameter continuous families of measure-preserving transformations
28D20 Entropy and other invariants
54H20 Topological dynamics (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. Bowen,On axiom A diffeomorphism, CBMS Regional Conf. Ser. Math.35, Amer. Math. Soc., Providence, R.I., 1978.
[2] M. Denker, Ch. Grillenberger and K. Sigmund,Ergodic Theory on Compact Spaces, Lecture Notes in Math.527, Springer-Verlag, Berlin-Heidelberg-New York, 1976. · Zbl 0328.28008
[3] F. Hofbauer,On intrinsic ergodicity of piecewise monotonic transformations with positive entropy, Israel J. Math.34 (1979), 213–236. · Zbl 0422.28015
[4] F. Hofbauer,Maximal measures for simple piecewise monotonic transformations, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete52 (1980), 289–300. · Zbl 0415.28018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.